Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2007, 7:20 PM EDT for DeKalb County, Georgia. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 7:20 PM EDT (23:20 UTC)
- Expired
- Apr 3, 2007, 8:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:30 PM EDT | HAIL 0.25 | 5 Wsw Tucker, GA | |
| Apr 3, 7:40 PM EDT | HAIL 0.88 | 4 Sw Tucker, GA | |
| Apr 3, 7:45 PM EDT | HAIL 0.88 | 3 S Tucker, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 032320
SVRFFC
GAC089-040000-
/O.NEW.KFFC.SV.W.0056.070403T2320Z-070404T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NORTH
DRUID HILLS...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNWOODY...CHAMBLEE...DRUID HILLS...DORAVILLE...NORTH DECATUR...
DECATUR...SCOTTDALE...AVONDALE ESTATES...BELVEDERE PARK...
CLARKSTON...TUCKER...PINE LAKE...STONE MOUNTAIN AND REDAN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3370 8407 3373 8420 3374 8425 3376 8434
3397 8434 3395 8427 3386 8419 3384 8414
3375 8404
$$1 follow-up statement
000
WWUS52 KFFC 032343
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT TUE APR 3 2007
GAC089-040000-
/O.CON.KFFC.SV.W.0056.000000T0000Z-070404T0000Z/
DEKALB GA-
743 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN DEKALB COUNTY...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NORTH
DECATUR...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTTDALE...CLARKSTON...AVONDALE ESTATES...PINE LAKE...STONE MOUNTAIN
AND REDAN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3370 8407 3373 8420 3374 8425 3376 8434
3397 8434 3395 8427 3386 8419 3384 8414
3375 8404
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:40 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 3, 6:40 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT TUE APR 3 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS. NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED. SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT (BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND THEN MOSTLY IN THE 30S FRI MORNING. .LONG TERM /FRIDAY THROUGH TUESDAY/... EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS. .AVIATION /8PM TONIGHT THROUGH 8PM WEDNESDAY/... WILL CONTINUE GENERAL VFR CEILINGS OVER NORTH AND CENTRAL GA TAF SITES THROUGH THE EARLY EVENING. THE EXCEPTION WILL BE RYY AS A SEVERE TSTM MOVES IN FROM THE WEST AT THIS TIME. MAY NEED TO INCLUDE PDK IN UPDATE FOR HAIL. OTHERWISE WILL NOT CHANGE FROM PREVIOUS FORECAST RATIONALE OF LOW LEVEL MOISTURE...PWS FROM 1.5 TO 1.8 INCHES AND 850MB THETA-E OF 328 MOVING EAST IN ADVANCE OF THE COLD FRONT LATE TONIGHT AND EARLY WEDNESDAY. THIS WILL CAUSE CEILINGS TO LOWER BETWEEN 1000 AND 1500 FEET WITH SCATTERED SHOWERS AND A FEW TSTMS. COLD FRONTAL PASSAGE IS EXPECTED TO BE AROUND 8 TO 10 AM WEDNESDAY IN THE ATL AREA AND AHN AND BY NOON AT CSG AND MCN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 77 40 67 34 / 40 20 5 0 0 ATLANTA 59 70 41 62 35 / 40 10 5 0 0 BLAIRSVILLE 57 69 34 58 29 / 70 10 10 0 10 CARTERSVILLE 57 70 36 61 33 / 60 10 5 0 5 COLUMBUS 61 79 46 67 41 / 30 20 5 0 0 GAINESVILLE 57 70 40 62 34 / 50 10 10 0 10 MACON 60 79 44 69 38 / 30 20 5 0 0 ROME 59 69 37 63 33 / 70 10 10 0 10 PEACHTREE CITY 58 72 40 62 29 / 40 10 0 0 0 VIDALIA 64 80 47 70 43 / 20 20 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/16
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT TUE APR 3 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO -4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE HOURS OF 3 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.
In the hours before
Local storm report, Apr 3, 5:22 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 S CAVE SPRING 34.05N 85.33W
04/03/2007 E0.75 INCH POLK GA LAW ENFORCEMENT
STATE TROOPER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 100.
&&
MGRIESINSpecial weather statement, Apr 3, 5:31 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 PM EDT TUE APR 3 2007 GAZ002-011-032200- 531 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN CHATTOOGA AND SOUTHERN WALKER COUNTIES UNTIL 600 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CEDAR GROVE TO CHATTOOGAVILLE...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PORTIONS OF CHATTOOGA AND WALKER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTOOGAVILLE...MENLO...LYERLY...HOLLAND...CEDAR GROVE...BERRYTON...SUBLIGNA...DAVIS CROSSROADS...JAMES H. FLOYD STATE PARK...SUMMERVILLE...TIDINGS...LINWOOD...LA FAYETTE AND NOBLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS CHATTOOGA AND WALKER COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 5:34 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT TUE APR 3 2007 GAZ006-007-032215- 534 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GILMER AND FANNIN COUNTIES UNTIL 615 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTHWEST OF ELLIJAY...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GILMER AND FANNIN COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...EAST ELLIJAY...CHERRY LOG...BLUE RIDGE...PISGAH...MARGRET...HURST...DIAL AND MORGANTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 5:44 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 S BALL GROUND 34.28N 84.38W
04/03/2007 E1.00 INCH CHEROKEE GA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED.
0535 PM HAIL 7 SE BALL GROUND 34.27N 84.29W
04/03/2007 E0.88 INCH CHEROKEE GA PUBLIC
NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF
HIGHWAYS 369 AND 372.
&&
MGRIESINLocal storm report, Apr 3, 6:16 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 6 WSW SILVER CITY 34.30N 84.21W
04/03/2007 E1.75 INCH FORSYTH GA EMERGENCY MNGR
ALONG MATT HIGHWAY.
0535 PM HAIL 2 S SILVER CITY 34.31N 84.12W
04/03/2007 E1.00 INCH FORSYTH GA EMERGENCY MNGR
0542 PM HAIL 5 S SILVER CITY 34.26N 84.12W
04/03/2007 E1.75 INCH FORSYTH GA PUBLIC
0542 PM HAIL 2 N CUMMING 34.24N 84.14W
04/03/2007 E0.88 INCH FORSYTH GA PUBLIC
HAIL WAS COVERING THE GROUND.
0542 PM HAIL 3 ESE SILVER CITY 34.32N 84.07W
04/03/2007 E1.50 INCH FORSYTH GA PUBLIC
&&
MGRIESINSpecial weather statement, Apr 3, 6:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 623 PM EDT TUE APR 3 2007 GAZ007-032300- 623 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL IN SOUTHERN GILMER COUNTY UNTIL 700 PM EDT... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CARTECAY...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHERN GILMER COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALONA...CARTECAY...ROY AND MARION. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 37 min |
| Apr 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 42 min |
| Apr 3, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 35 min |
| Apr 3, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 3, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 28 min |
| Apr 3, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 32 min |
| Apr 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Apr 3, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 30 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 36 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| Apr 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 33 min |
| Apr 3, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 36 min |
| Apr 3, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 50 min |
| Apr 3, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Apr 3, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 44 min |
| Apr 3, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 28 min |
| Apr 3, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 36 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Apr 3, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.